Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Hello Doctor, I thought I may have had an overdose

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2017
Answered : 732 Questions
Question
Hello Doctor, I thought I may have had an overdose of acetaminophen. I had some diarrhea and it went away after several days. and it's been over a week since my last dose of the meds. everything seems to be fine. I took some Claritin D 12 for a cold/cough for 2-3 weeks and took alks seltzer cold meds for a bit. I stopped the cold meds for a week or so but continued the Claritin D then I thought I had the flu so I took XXXXXXX seltzer severe cold and flu meds. I am certain I did not exceed dose amount but... I also took some promethazine with codeine at night as well. I saw my doctor about it and said I had some minor pain on both sides near my hip. he said don't worry about it as it sounds like a bug he said tests were not necessary. am I in the clear in terms of OD if it was?
Posted Sat, 2 Dec 2017 in Medicines and Side Effects
 
 
Answered by Dr. Muthu Krishnan 1 hour later
Brief Answer:
You dont need any investigations.

Detailed Answer:
Hi XXXXXXX
Welcome to healthcare magic.I have analysed your query thoroughly.Your doctor was correct.It is not necessary for you to do any tests.You have taken correct medications and that too in the optimal dose only.Dont worry.
Thank you.
Hope my answer will help you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor